Epilepsy Talk

Stevens-Johnson Syndrome — a danger for those on Dilantin or Lamictal

March 10, 2017
18 Comments

This article is not for those with a weak stomach. Because Stevens-Johnson Syndrome is an ugly and sometimes deadly disease.

But if you are on Dilantin or Lamictal, I urge you to read this information.


    About the author

    Phylis Feiner Johnson

    Phylis Feiner Johnson

    I've been a professional copywriter for over 35 years. I also had epilepsy for decades. My mission is advocacy; to increase education, awareness and funding for epilepsy research. Together, we can make a huge difference. If not changing the world, at least helping each other, with wisdom, compassion and sharing.

    View Full Profile →

    Enter your email address to follow this blog and receive notifications of new posts by email.

    Join 2,206 other followers

    Follow Epilepsy Talk on WordPress.com